Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (130 KB) | Metadata | Table of Contents | RSMUP summary
Volume 139, 2018, pp. 195–204
DOI: 10.4171/RSMUP/139-7

Published online: 2018-06-06

Some sufficient conditions for $p$-nilpotence of a finite group

Changwen Li[1], Jianhong Huang[2] and Bin Hu[3]

(1) Jiangsu Normal University, Xuzhou, China
(2) Jiangsu Normal University, Xuzhou, China
(3) Jiangsu Normal University, Xuzhou, China

In this paper, we give some new characterizations of finite $p$-nilpotent groups by using the notion of $\mathcal HC$-subgroups and extend several recent results.

Keywords: $\mathcal HC$-subgroup, $p$-nilpotent, Sylow $p$-subgroup

Li Changwen, Huang Jianhong, Hu Bin: Some sufficient conditions for $p$-nilpotence of a finite group. Rend. Sem. Mat. Univ. Padova 139 (2018), 195-204. doi: 10.4171/RSMUP/139-7